# SDR SWIA200312355

- Difficulty date: August 27, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 5,404 hours, 4,175 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MSG ON TAXI OUT.  REPLACED LEFT I/B FLT SPOILERON PCU IAW 27-60-00 & NR 1 SECU.  OPS AND LEAKS CHECKS GOOD IAW 27-60-00.  S/N OFF:  5587.  SECU P/N:  49-164-20  S/N OFF:  01664  S/N ON:  03079.
